# SDR QXEA200800212

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,007 hours, 17,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 261
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - NR 19 SEAT TRACK HAS CORROSION INSIDE TRACK AT STATION X261.000.  REPAIRED IAW Q400 RD8/4-53-2211, NDTM PART 6 51-00-01 AND RD8/4-53-884.
